Mathematical Research Letters

Volume 26 (2019)

Number 4

Non-vanishing theorem for $\mathrm{lc}$ pairs admitting a Calabi–Yau pair

Pages: 1097 – 1113



Kenta Hashizume (Department of Mathematics, Graduate School of Science, Kyoto University, Kyoto, Japan; and Graduate School of Mathematical Sciences, University of Tokyo, Japan)


We prove the non-vanishing conjecture for $\mathrm{lc}$ pairs $(X, \Delta)$ when $X$ is of Calabi–Yau type.

The author was partially supported by JSPS KAKENHI Grant Number JP16J05875.

Received 22 August 2017

Accepted 26 June 2018

Published 25 October 2019